# SDR AALA202204188122

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737
- Aircraft serial: 40766
- Aircraft time: 31,404 hours, 13,061 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR DIFFICULT TO CLOSE. ADJUSTED DOOR PER AMM 25-00-00. OPERATIONAL CHECK GOOD.
